# SDR DHL2005740006

- Difficulty date: March 25, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER TE PANEL AT WING STA 190 WBL 90 IS DELAMINATED ON UPPER SURFACE, BELOW APU EXHAUST DUCT.   REMOVED RT WING LOWER TE PANEL AT WING STA 190 RBL 90 IAW B727 SRM 51-30-2.  CUT OUT DELAMINATED AREA OF UPPER SURFACE APPROX 6" BY 8".  REMOVED INSERTS AND VAC BAGGED FOR MOISTURE REMOVAL IAW B727 SRM 51-40-20 FIG 31.  CUT OUT DAMAGED CORE APPROX 8" BY 1 1/2" FROM DUR-5052-44-3/16-N-.500 PO NR 991139.  FABBED REPLACED.  SKIN APPROX 6" BY 8" AND EXTERNAL DOUBLER APPROX 9" BY 11" FROM 2024T3 .012 PO NR 900534 IAW B727 SRM 51-30-2 FIG 32.  BONDED, TREATED, PRIMED, AND SEALED REP IAW B727 SRM 51-40-20 FIG 32.  INSTALLED INSERTS IAW SRM 51-40-11.  INSTALLED RT WING LOWER TE PNL AT WING STA 190 WBL90 TO FROM IAW
